# SDR ASAA2025111862824

- Difficulty date: November 18, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U139
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 277 TO 294, BL 0. GROUNDED - YES. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
